Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 11, Issue 3  


On the 70th anniversary of the birth of Al'fred L'vovich Shmel'kin
4
Scientific creativity of Al'fred L'vovich Shmel'kin
6
On the residual finiteness of $p$-groups
D. N. Azarov
11
Graded regular rings and modules
I. N. Balaba
22
Conjugacy problem of subgroups in finitely generated Coxeter groups with tree structure
V. N. Bezverkhnii, O. V. Inchenko
32
Generalization of a theorem of Magnus
V. N. Bezverkhnii, A. E. Ustyan
57
On multiplication groups of free and free commutative quasigroups
M. M. Glukhov
63
On equations with subsemigroup constraints on solutions in free semigroups
V. G. Durnev, O. V. Zetkina
78
On equations in free groups with restrictions on solutions
V. G. Durnev, O. V. Zetkina
88
On the homological description of the Jacobson radical for Lie algebras
A. A. Kucherov, S. A. Pikhtilkov, O. A. Pikhtilkova
98
On Howson’s property of descending HNN extensions of groups
D. I. Moldavanskii
103
Three-dimensional matrix representation of free groups
A. I. Nekritsukhin
111
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021